Transfer Theorem for Generalized Risk Processes

Korolev, V. Yu.; Kudryavtsev, A. A.
January 2004
Journal of Mathematical Sciences;Jan2004, Vol. 119 Issue 3, p303
Academic Journal
Discusses the construction of more adequate asymptotic approximations for the distributions of generalized risk processes by considering a double-array limit scheme. Cox process that is controlled by the process whose trajectories start from the origin and are nondecreasing, right-continuous and finite almost everywhere; Independent and identically distributed random variables.


Related Articles

  • Asymptotic distribution of the sample average value-at-risk. Stoyanov, Stoyan V.; Rachev, Svetlozar T. // Journal of Computational Analysis & Applications;Oct2008, Vol. 10 Issue 4, p465 

    In this paper, we prove a result for the asymptotic distribution of the sample average value-at-risk (AVaR) under certain regularity assumptions. The asymptotic distribution can be used to derive asymptotic confidence intervals when AVaRϵ(X) is calculated by the Monte Carlo method which is...

  • The Distribution of Maximal Prime Gaps in Cramér's Probabilistic Model of Primes. Kourbatov, Alexei // International Journal of Statistics & Probability;May2014, Vol. 3 Issue 2, p18 

    In the framework of Cramér's probabilistic model of primes, we explore the exact and asymptotic distributions of maximal prime gaps. We show that the Gumbel extreme value distribution exp(- exp(-x)) is the limit law for maximal gaps between Cramér's random "primes". The result can be...

  • WINNING RATE IN THE FULL-INFORMATION BEST-CHOICE PROBLEM. Gnedin, Alexander V.; Miretskiy, Denis I. // Journal of Applied Probability;Jun2007, Vol. 44 Issue 2, p560 

    Following a long-standing suggestion by Gilbert and Mosteller, we derive an explicit formula for the asymptotic winning rate in the full-information best-choice problem.

  • UNIFORM RENEWAL THEORY WITH APPLICATIONS TO EXPANSIONS OF RANDOM GEOMETRIC SUMS. Blanchet, J.; Glynn, P. // Advances in Applied Probability;Dec2007, Vol. 39 Issue 4, p1070 

    Consider a sequence X = (Xn: n ⩾ 1) of independent and identically distributed random variables, and an independent geometrically distributed random variable M with parameter p. The random variable SM = X1 +⋯ + XM is called a geometric sum. In this paper we obtain asymptotic...

  • Precise Asymptotics for Lévy Processes. Hu, Zhi; Su, Chun // Acta Mathematica Sinica;Jul2007, Vol. 23 Issue 7, p1265 

    Let { X( t), t ≥ 0} be a Lévy process with EX(1) = 0 and EX 2(1) < ∞. In this paper, we shall give two precise asymptotic theorems for { X( t), t ≥ 0}. By the way, we prove the corresponding conclusions for strictly stable processes and a general precise asymptotic...

  • On probabilities of small deviations for compound cox processes. Frolov, A. // Journal of Mathematical Sciences;Aug2007, Vol. 145 Issue 2, p4931 

    We derive logarithmic asymtotics for probabilities of small deviations for compound Cox processes. We show that under appropriate conditions, these asymptotics are the same as those for sums of independent random variables and processes with independent increments. When these conditions do not...

  • The norm of products of free random variables. Kargin, Vladislav // Probability Theory & Related Fields;Nov2007, Vol. 139 Issue 3/4, p397 

    Let X i denote free identically-distributed random variables. This paper investigates how the norm of products $${\Pi_{n} = X_{1}X_{2}\cdots X_{n}}$$ behaves as n approaches infinity. In addition, for positive X i it studies the asymptotic behavior of the norm of $${Y_{n} = X_{1}\circ...

  • Asymptotic inference for a nonstationary double AR(1) model. Shiqing Ling; Dong Li // Biometrika;Mar2008, Vol. 95 Issue 1, p257 

    We investigate the nonstationary double ar(1) model, where ω > 0, α > 0, the ηt are independent standard normal random variables and Elog |φ + ηt√α|  0. We show that the maximum likelihood estimator of (φ, α) is consistent and asymptotically...

  • On some limit theorems for the maximum of sums of independent random processes. Matsak, I. K. // Ukrainian Mathematical Journal;Dec2008, Vol. 60 Issue 12, p1955 

    We investigate conditions for the weak convergence of the maximum of sums of independent random processes in the space L p and present several applications to the asymptotic analysis of certain ω2-type statistics.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics